# SDR VTZA97170

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 5270 · Door Warning System
- Part: Switches
- Part number: SP4594
- Condition: Out Of Adjust
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

PWM/IAD - FLT 6402 - DURING TAKEOFF AT 2030 HRS ON 3-9-97, ABORTED TAKEOFF DUE TO MAIN BAGGAGE CAPTION WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSP AND OPENED DMI 53166, MEL 52-3.  MAINTENANCE CLOSED DMI 53166 ON 3-10-97 BY CLEANING AND ADJUSTING MICROSWITCHES, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
